Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Skin

(1 Post)
Molly333 Wed 15-Feb-17 17:09:48

Hello, acne advice is needed. My daughter has bad skin on and off for a few years now, it was pretty much perfect last year until the summer where it seemed to erupt on her forehead and hasn't really recovered since. She's been on two types of contraceptive pill which she believes started it off, alongside being subscribed multiple creams and pills which do nothing but make her skin incredibly sore and dry. She's very miserable in her self and often feels very depressed, I believe this is due to the medicine that she's on. The dermatologist has offered acutane, however, they barely looked at her face and quickly handed it out. I really don't know what to do, she says that her skin often gets spots which feel like they are cystic and lumps that develop along with red marks from scarring. Any advice or tips would be greatly appreciated please as she's dealt with this for a long time now.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now